Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 22, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this small craft advisory at Aug 27, 2012, 11:51 AM EDT. It was in force for 70 hr.
The area
The counties it named.
The facts
- Issued
- Aug 27, 2012, 11:51 AM EDT (15:51 UTC)
- Expired
- Aug 30, 2012, 10:00 AM EDT
- In force
- 70 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
622 WHUS72 KTBW 271551 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1151 AM EDT MON AUG 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... .TROPICAL STORM ISAAC CONTINUES TO MOVE AWAY FROM THE REGION. TROPICAL STORM FORCE WINDS ARE NO LONGER ANTICIPATED OVER TAMPA BAY...HOWEVER ELEVATED EAST TO SOUTHEAST WINDS OVER 20 KNOTS ARE EXPECTED TO CONTINUE INTO TONIGHT. GMZ830-280000- /O.NEW.KTBW.SC.Y.0022.120827T1551Z-120828T0800Z/ TAMPA BAY WATERS- 1151 AM EDT MON AUG 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT TUESDAY. * WINDS AND WAVES: EAST TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH SOME HIGHER GUSTS...THEN DECREASING TO AROUND 20 KNOTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
8 follow-up statements
624 WHUS72 KTBW 271937 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 337 PM EDT MON AUG 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... .TROPICAL STORM ISAAC CONTINUES TO MOVE AWAY FROM THE REGION. TROPICAL STORM FORCE WINDS ARE NO LONGER ANTICIPATED OVER TAMPA BAY...HOWEVER ELEVATED EAST TO SOUTHEAST WINDS OVER 20 KNOTS ARE EXPECTED TO CONTINUE INTO TONIGHT. GMZ830-280400- /O.CON.KTBW.SC.Y.0022.000000T0000Z-120828T0800Z/ TAMPA BAY WATERS- 337 PM EDT MON AUG 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. * WINDS AND WAVES: EAST TO SOUTHEAST WINDS 20 TO 25 KNOTS WITH SOME HIGHER GUSTS DURING THE EVENING...THEN DECREASING TO AROUND 20 KNOTS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
101 WHUS72 KTBW 280348 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1148 PM EDT MON AUG 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... .TROPICAL STORM ISAAC CONTINUES TO MOVE AWAY FROM THE REGION. TROPICAL STORM FORCE WINDS ARE NO LONGER ANTICIPATED OVER TAMPA BAY...HOWEVER ELEVATED SOUTHEAST TO SOUTH WINDS OVER 20 KNOTS ARE EXPECTED TO CONTINUE INTO TONIGHT. GMZ850-853-856-281300- /O.EXB.KTBW.SC.Y.0022.000000T0000Z-120829T1000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- 1148 PM EDT MON AUG 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS WITH SOME GUSTS TO 30 KNOTS TONIGHT. SEAS UP TO 8 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ870-873-876-281300- /O.EXB.KTBW.SC.Y.0022.000000T0000Z-120830T0400Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 1148 PM EDT MON AUG 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT. * WINDS AND WAVES: SOUTHEAST TO SOUTH WINDS 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS. SEAS UP TO 8 TO 14 FEET, PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ830-281000- /O.EXT.KTBW.SC.Y.0022.000000T0000Z-120828T1000Z/ TAMPA BAY WATERS- 1148 PM EDT MON AUG 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT TUESDAY. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS TONIGHT. BAY WATERS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
281 WHUS72 KTBW 280812 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 412 AM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... .TROPICAL STORM ISAAC IS EXPECTED TO CROSS THE NORTH-CENTRAL GULF OF MEXICO COASTLINE LATER TODAY. THIS IS A LARGE STORM AND HAZARDOUS CONDITIONS WILL CONTINUE OVER THE COASTAL WATERS AS LARGE WAVES AND SWELLS MOVE ACROSS THE REGION. THESE CONDITIONS WILL BEGIN TO DIMINISH FOR PARTS OF THE COASTAL WATERS LATER TODAY AND TONIGHT. GMZ830-281400- /O.EXT.KTBW.SC.Y.0022.000000T0000Z-120828T1400Z/ TAMPA BAY WATERS- 412 AM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING. * WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS WITH CHOPPY BAY WATERS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ850-853-856-281500- /O.CON.KTBW.SC.Y.0022.000000T0000Z-120829T1000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- 412 AM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS TODAY. SEAS UP TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ870-873-876-281500- /O.CON.KTBW.SC.Y.0022.000000T0000Z-120830T0400Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 412 AM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT. * WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS WITH GUSTS TO 35 KNOTS. SEAS UP TO 11 TO 14 FEET... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
847 WHUS72 KTBW 281429 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1029 AM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... .TROPICAL STORM ISAAC IS EXPECTED TO CROSS THE NORTH-CENTRAL GULF OF MEXICO COASTLINE LATER TODAY. THIS IS A LARGE STORM AND HAZARDOUS CONDITIONS WILL CONTINUE OVER THE COASTAL WATERS AS LARGE WAVES AND SWELLS MOVE ACROSS THE REGION. THESE CONDITIONS WILL BEGIN TO DIMINISH FOR PARTS OF THE COASTAL WATERS TONIGHT AND WEDNESDAY. GMZ830-282130- /O.EXP.KTBW.SC.Y.0022.000000T0000Z-120828T1400Z/ /O.NEW.KTBW.SC.Y.0023.120828T1429Z-120829T1400Z/ TAMPA BAY WATERS- 1029 AM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS WITH CHOPPY BAY WATERS THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ850-853-856-282130- /O.EXT.KTBW.SC.Y.0022.000000T0000Z-120829T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- 1029 AM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS WITH GUSTS TO GALE FORCE ESPECIALLY IN SHOWERS. SEAS UP TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ870-873-876-282130- /O.CON.KTBW.SC.Y.0022.000000T0000Z-120830T0400Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 1029 AM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. SEAS UP TO 10 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
677 WHUS72 KTBW 282023 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 422 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH TUESDAY AFTERNOON... .TROPICAL STORM ISAAC IS EXPECTED TO CROSS THE NORTH-CENTRAL GULF OF MEXICO COASTLINE LATER TODAY. THIS IS A LARGE STORM AND HAZARDOUS CONDITIONS WILL CONTINUE OVER THE COASTAL WATERS AS LARGE WAVES AND SWELLS MOVE ACROSS THE REGION. THESE CONDITIONS WILL BEGIN TO DIMINISH FOR PARTS OF THE COASTAL WATERS TONIGHT AND WEDNESDAY. GMZ830-291400- /O.CON.KTBW.SC.Y.0023.000000T0000Z-120829T1400Z/ TAMPA BAY WATERS- 422 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH WINDS AROUND 20 KNOTS WITH CHOPPY BAY WATERS THROUGH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ850-853-856-291400- /O.CON.KTBW.SC.Y.0022.000000T0000Z-120829T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- 422 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS WITH GUSTS TO GALE FORCE ESPECIALLY IN SHOWERS. SEAS UP TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ870-873-876-291400- /O.CON.KTBW.SC.Y.0022.000000T0000Z-120830T0400Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 422 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. SEAS UP TO 10 TO 14 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
254 WHUS72 KTBW 290129 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 929 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH TUESDAY AFTERNOON FOR THE NEAR SHORE AND THROUGH TUESDAY NIGHT FOR THE OFF SHORE WATERS... .THE PRESSURE GRADIENT OVER THE AREA IS GRADUALLY DECREASING AS HURRICANE ISAAC SHIFTS TO THE NW OVER SOUTHERN LOUISIANA. WINDS WILL SLOWLY DECREASE THROUGH TOMORROW WITH SEAS DECREASING THROUGH THE WEEK. GMZ830-290230- /O.CAN.KTBW.SC.Y.0023.000000T0000Z-120829T1400Z/ TAMPA BAY WATERS- 929 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS OVER TAMPA BAY HAVE DECREASED TO BELOW 20 KNOTS. HOWEVER...SMALL CRAFT EXERCISE CAUTION. $$ GMZ850-853-856-291415- /O.CON.KTBW.SC.Y.0022.000000T0000Z-120829T2000Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- 929 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. SEAS UP TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ870-873-876-291415- /O.CON.KTBW.SC.Y.0022.000000T0000Z-120830T0400Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 929 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT WEDNESDAY NIGHT. * WINDS AND WAVES: SOUTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS. SEAS UP TO 10 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
400 WHUS72 KTBW 291749 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 149 PM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORIES EXTENDED... .WINDS WILL CONTINUE TO DECREASE AS HIGH PRESSURE BUILDS ACROSS THE REGION FROM THE ATLANTIC. LARGE SWELLS GENERATED BY HURRICANE ISAAC WILL CONTINUE TO PROPAGATE TOWARD THE COAST THROUGH THURSDAY. GMZ850-853-856-300200- /O.EXT.KTBW.SC.Y.0022.000000T0000Z-120830T0200Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- 149 PM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTH WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS. SEAS UP TO 6 TO 9 FEET GRADUALLY SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ870-873-876-300900- /O.EXT.KTBW.SC.Y.0022.000000T0000Z-120830T1400Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 149 PM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THURSDAY. * WINDS AND WAVES: SOUTH WINDS NEAR 20 KNOTS WITH HIGHER GUSTS. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
023 WHUS72 KTBW 300106 MWWTBW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 906 PM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY CONTINUES FOR THE OFF SHORE WATERS... .WINDS WILL CONTINUE TO DECREASE AS HIGH PRESSURE BUILDS ACROSS THE REGION FROM THE ATLANTIC. LARGE SWELLS GENERATED BY HURRICANE ISAAC WILL CONTINUE TO PROPAGATE TOWARD THE COAST THROUGH THURSDAY. GMZ850-853-856-300215- /O.CAN.KTBW.SC.Y.0022.000000T0000Z-120830T0200Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- 906 PM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE NEAR SHORE WATERS... THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE REDUCED BELOW CRITERIA. HOWEVER SMALL CRAFT EXERCISE CAUTION. $$ GMZ870-873-876-301400- /O.CON.KTBW.SC.Y.0022.000000T0000Z-120830T1400Z/ TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 906 PM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY. * WINDS AND WAVES: SOUTH WINDS NEAR 15 TO 20 KNOTS WITH HIGHER GUSTS. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/TAMPA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 27, 9:55 AM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 27, 9:55 AM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
955 AM EDT MON AUG 27 2012
.UPDATE (REST OF TODAY)...
TROPICAL STORMS ISAAC CONTINUES TO MOVE TO THE NORTHWEST ACROSS THE
EAST-CENTRAL GULF OF MEXICO. ALTHOUGH THE CENTER OF THE STORM IS
MOVING AWAY FROM THE REGION...ISAAC IS A LARGE CIRCULATION AND WILL
CONTINUE TO IMPACT THE LOCAL WEATHER THE REMAINDER OF THE DAY. OUR
FORECAST AREA IS SITUATED WITHIN THE EASTERN SEMI-CIRCLE OF ISAAC
WITHIN A REGION OF DEEP SOUTHERLY FLOW. THE 12Z KTBW SOUNDING
PROFILE HAS A PW VALUE OF AROUND 2.6". EXPECT FOR RARE
OCCASIONS...THIS IS JUST ABOUT AS HIGH A VALUE AS WE SEE AROUND
THESE PARTS. IN FACT...2.6" IS ABOVE THE 99TH PERCENTILE FOR AUGUST.
IN OTHER WORDS...THE COLUMN IS VERY MOIST.
HAVE SEEN A DOMINANT CONVECTIVE BAND ALL MORNING RUNNING FROM SOUTH
TO NORTH OVER THE EASTERN HALF OF THE FL PENINSULA AND THEN BENDING
NORTHWESTWARD TOWARD THE BIG BEND REGION. BETWEEN THIS BAND AND THE
CENTER OF ISAAC...THE CONVECTION HAS BEEN MORE SCATTERED IN
NATURE...WITH EVEN SOME SUNNY BREAKS DEVELOPING IN THE CLOUD COVER.
WITH SUCH A MOIST LOWER/MID LEVEL COLUMN...THESE SUNNY BREAKS ARE
ONLY GOING TO DESTABILIZED THE LOWER LEVELS AND FORCE ADDITIONAL
SHOWERS/STORM DEVELOPMENT. THEREFORE...WILL BE HOLDING WITH HIGH
RAIN CHANCES THROUGH THE DAY...WITH FAST MOVING CONVECTIVE CELLS
MOVING FROM SE TO NW. WILL BE WATCHING THE PROGRESS OF THE MORE
DOMINANT BAND TO OUR EAST FOR ANY FLOODING CONCERNS IN CASE THERE IS
ANY MIGRATION BACK TO THE WEST. AT THIS TIME...RADAR TRENDS DO
NOT SUPPORT THIS...AND THE ENHANCED INSTABILITY OVER OUR AREA (WHILE
FAVORABLE FOR NUMEROUS SHOWERS) SHOULD AT LEAST TEMPORARILY INHIBIT
ORGANIZED BANDING STRUCTURES.
THE WIND FIELD AROUND ISAAC IS STILL RATHER LARGE...ESPECIALLY WHEN
YOU INCLUDE THE ENHANCED GRADIENT FROM THE 1022 MB RIDGE CENTER TO
OUR NORTH. WINDS AT THE SURFACE THIS MORNING HAVE BEEN GUSTING UP TO
AROUND 30 KNOTS AT TIMES. HOWEVER...LOOKING AT THE SOUNDING AND
RADAR DATA...WINDS JUST ABOVE THE SURFACE ARE RUNNING 35-45 KNOTS.
ANY CONVECTIVE CELLS TODAY SHOULD BE ABLE TO MIX THIS MOMENTUM DOWN
TO THE SURFACE AND GIVE US SOME LOCALLY HIGHER GUSTS. THE TORNADO
WATCH WAS ALLOWED TO EXPIRE THIS MORNING. WILL CONTINUE TO MONITOR
THE SITUATION...AS HELICITY VALUES REMAIN IMPRESSIVE AND THE SLOW
INCREASE OF SURFACE BASED INSTABILITY MAY ALLOW CONDITIONS TO BECOME
MORE CONDUCIVE FOR STORM ROTATION ONCE AGAIN LATER TODAY.
&&
.PREVIOUS DISCUSSION (TODAY-WEDNESDAY)...
TROPICAL STORM ISAAC IS MOVING OVER THE SOUTHEAST GULF OF MEXICO
AT THIS TIME WITH BANDS OF SHOWERS AND ISOLATED THUNDERSTORMS
MOVING ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA. THE ENTIRE
FORECAST AREA REMAINS IN EAST TO NORTHEAST LOW LEVEL FLOW IN A
SLIGHTLY MORE STABLE ENVIRONMENT. THIS WILL BE CHANGING AS ISAAC
CONTINUES TO MOVE NORTHWEST WITH WINDS VEERING EARLY THIS MORNING
INTO THIS AFTERNOON TO THE SOUTHEAST. THIS WILL ADVECT RICH
THETA-E AIR OVER THE REGION FROM SOUTH TO NORTH WHICH WILL
INCREASE CONVECTIVE INSTABILITY OVER THE AREA. STRONG LOW LEVEL
SHEAR WILL PERSIST OVER THE MUCH OF THE AREA...AND THE INCREASING
INSTABILITY WILL ALLOW CONVECTION TO BECOME SURFACE BASED WHICH
WILL INCREASE THE TORNADO THREAT THROUGH MUCH OF THE DAY WITH THE
GREATEST THREAT SOUTH OF THE I-4 CORRIDOR. ANY BREAKS IN THE
CLOUDS AND WEAK SURFACE HEATING WILL ALSO INCREASE UPDRAFT
POTENTIAL WITH LOCALLY HEAVY RAIN AND STRONG DAMAGING WINDS.
AS ISAAC MOVES FURTHER AWAY FROM THE WEST COAST OF FLORIDA
TONIGHT...AREAL COVERAGE OF SHOWER ACTIVITY OVER LAND WILL
DECREASE SIGNIFICANTLY AND WILL MAINLY BE OVER THE COASTAL WATERS.
THE CIRCULATION OF ISAAC IS LARGE...AND DAYTIME HEATING COMBINED
WITH DEEP TROPICAL MOISTURE REMAINING OVER THE FORECAST AREA IN
BROAD SOUTHERLY FLOW TUESDAY AND WEDNESDAY WILL ALLOW NUMEROUS
SHOWERS AND THUNDERSTORMS TO DEVELOP WITH LOCALLY HEAVY RAIN AND
GUSTY WINDS. WILL GO BELOW MOS TEMP GUIDANCE EACH DAY GIVEN
CONSIDERABLE CLOUDINESS ACROSS THE AREA WITH HIGH RAIN CHANCES.
&&
.AVIATION
PRIMARILY MVFR CEILINGS TODAY WITH SOME BRIEF IFR CEILINGS AND
PERHAPS VISIBILITIES IN RAIN BANDS. GUSTY WINDS TO 30 KNOTS OR MORE
POSSIBLE IN HEAVIER SHOWERS. EXPECT SOME SLOW IMPROVEMENT AFTER 02Z.
&&
.MARINE...
HAZARDOUS CONDITIONS ON AREA WATERS FOR THE NEXT 24 TO 48 HOURS AS
T.S. ISAAC MOVES OVER THE EASTERN GULF OF MEXICO AND STRENGTHENS.
WATERSPOUTS ARE POSSIBLE WITH RAINBANDS ASSOCIATED WITH ISAAC
THROUGH THE DAY. WINDS AND SEAS WILL GRADUALLY SUBSIDE ONCE ISAAC
MAKES LANDFALL ON THE NORTHERN GULF COAST AND WEAKENS SOMETIME
WEDNESDAY INTO THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 86 80 89 79 / 90 50 60 40
FMY 86 79 89 78 / 90 50 60 40
GIF 87 77 89 77 / 90 50 60 40
SRQ 86 80 88 79 / 90 50 60 40
BKV 88 76 89 77 / 90 50 60 40
SPG 86 81 87 80 / 90 50 60 40
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR CITRUS-
HERNANDO-LEVY-PASCO-SUMTER.
TROPICAL STORM WARNING FOR CHARLOTTE-DESOTO-HARDEE-
HIGHLANDS-HILLSBOROUGH-LEE-MANATEE-PINELLAS-POLK-
SARASOTA.
GULF WATERS...TROPICAL STORM WARNING FOR BONITA BEACH TO ENGLEWOOD
OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
&&
UPDATE...MROCZKA
PREVIOUS DISCUSSION...OGLESBY
AVIATION...JILLSONHazardous weather outlook, Aug 27, 11:49 AM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1149 AM EDT MON AUG 27 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-280400- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS- 1149 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE QUICKLY FROM SOUTH TO NORTH. THE MAIN THREAT WILL BE THE POTENTIAL FOR ISOLATED TORNADOES...AND LOCALLY STRONGER WIND GUSTS. ...HIGH WIND IMPACT... A LAKE WIND ADVISORY WILL BE IN EFFECT THROUGH EARLY THIS EVENING. WIND OF 20 TO 25 MPH WITH HIGHER GUSTS IN SQUALLS WILL MAKE FOR ROUGH CONDITIONS ON AREA LAKES. ...COASTAL FLOOD IMPACT... WATER LEVELS WILL RUN 1 TO 3 FEET ABOVE NORMAL TIDES THROUGH EARLY TUESDAY MORNING. ONLY MINOR CONCERNS EXIST WITH TIDES OF THIS LEVEL. ...RIP CURRENT IMPACT... A HIGH TO EXTREME RIP CURRENT RISK WILL EXIST FROM PINELLAS COUNTY BEACHES SOUTHWARD THROUGH LEE COUNTY. RIP CURRENTS ARE LIFE THREATENING. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR TAMPA BAY THROUGH TONIGHT FOR WINDS OVER 20 KNOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...THUNDERSTORM IMPACT... A SLOW RETURN TO A MORE NORMAL DISTRIBUTION AND PATTERN OF SHOWERS AND THUNDERSTORMS IS EXPECTED DURING THE MIDDLE AND LATER PORTION OF THE WEEK. ISOLATED TORNADOES WILL STILL BE A THREAT ON TUESDAY WITH THE REGION STILL WITHIN THE LARGE CIRCULATION AROUND ISAAC. ...RIP CURRENT IMPACT... A HIGH TO EXTREME RIP CURRENT RISK WILL EXIST FROM PINELLAS COUNTY BEACHES SOUTHWARD THROUGH LEE COUNTY THROUGH AT LEAST TUESDAY. RIP CURRENTS ARE LIFE THREATENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. GMZ850-853-856-870-873-876-280400- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 1149 AM EDT MON AUG 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...WIND AND SEA IMPACT... TROPICAL STORM ISAAC MOVING NORTHWEST ACROSS THE GULF WILL MAINTAIN HAZARDOUS CONDITIONS ON THE COASTAL WATERS INTO TONIGHT. WINDS ON GULF WATERS WILL BE 25 TO 35 KNOTS WITH GUSTS UP TO 50 KNOTS POSSIBLE. SIGNIFICANT WAVE HEIGHTS WILL BE UP TO 15 FEET...ESPECIALLY WELL OFFSHORE. BAY AND INLAND WATERS WILL BE ROUGH. IN ADDITION RAIN BANDS FROM ISAAC WILL BRING THE RISK OF ISOLATED WATERSPOUTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...WIND AND SEA IMPACT... TROPICAL STORM ISAAC MOVING NORTHWEST ACROSS THE CENTRAL GULF OF MEXICO WILL MAINTAIN HAZARDOUS CONDITIONS ON THE COASTAL WATERS FOR THE NEXT COUPLE OF DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 14-MROCZKA
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 9:57 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands, Hillsborough, Lee and 4 more | 78 min |
| Aug 27, 4:02 AM EDT | Lake Wind Advisory | TBW | DeSoto, Hardee, Highlands, Pinellas, Polk, Sumter | 16 hr |
| Aug 27, 9:31 AM EDT | Areal Flood Advisory | TBW | Highlands | 59 min |
| Aug 27, 11:50 AM EDT | Beach Hazards Statement | TBW | Pinellas | 4 days |
| Aug 27, 11:50 AM EDT | Coastal Flood Advisory | TBW | Pinellas | 28 hr |
| Aug 27, 11:50 AM EDT | High Surf Advisory | TBW | Pinellas | 3 days |
| Aug 27, 1:14 PM EDT | Areal Flood Warning | TBW | Highlands | 3 hr |
| Aug 27, 1:22 PM EDT | Tornado Warning | TBW | Manatee, Sarasota | 38 min |
| Aug 27, 1:34 PM EDT | Tornado Warning | TBW | Hardee, Hillsborough, Manatee, Polk | 26 min |
| Aug 27, 3:55 PM EDT | Special Weather Statement | TBW | Hillsborough | 50 min |
| Aug 27, 3:57 PM EDT | Special Marine Warning | TBW | 53 min | |
| Aug 27, 7:21 PM EDT | Special Weather Statement | TBW | Hernando, Pasco | 54 min |
| Aug 27, 7:38 PM EDT | Tornado Warning | TBW | Hillsborough, Pasco | 37 min |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.